# SDR SWAA2022040558357

- Difficulty date: October 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 40,648 hours, 23,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FLOOR STRUCTURE Z ANGLE HAS CORROSION. (MARKED) / E104615-SCHNECK; WILLIAM - 10/13/2019 14:54 COMPLETE: REPLACED OUTER CHORD ANGLE PER SRM 51-40-02.
